Question

 What are the side effects of the Paragard IUD?

Answer The Paragard intrauterine device is a T-shaped device made of copper that a physician inserts into a woman's uterus to prevent pregnancy. Despite its effectiveness, the Paragard IUD poses a risk fo... Read More »
http://www.answerbag.com/q_view/1882361

Top Q&A For: What are the side effects of the Paragard IUD

Does anyone had an side effects from taking Blood pressure medication Effects such as palpitations?

I am permanently tired but unsure as to the cause (or causes - as is my GP) as I take 19 ppd (pills per day) and 20 on Sundays. At least I'm still alive! (In between the long sleeps)I don't find th... Read More »
http://answers.yahoo.com/question/index?qid=20070812091208AAKAWUE

What does ParaGard cause?

A ParaGard is a non-hormonal intrauterine device (IUD) made of copper and plastic that prevents pregnancy. One ParaGard IUD can last up to 10 years.Pregnancy PreventionA ParaGard prevents pregnancy... Read More »
http://www.answerbag.com/q_view/1881923

Does Medicaid pay for ParaGard?

Yes, as a joint federal/state healthcare program, Medicaid does cover ParaGard IUDs. Each state has different regulations, so talk with your healthcare professional when deciding on ParaGard IUD as... Read More »
http://www.answerbag.com/q_view/2116944

What are other side effects?

Localized hair loss in the temporal areas, a whistling sound in the nose after septoplasty and dryness in the nose after turbinectomy are rare. In addition, unforeseeable events occasionally occur ... Read More »
http://www.americanmigrainecenter.com/treatment2.shtml


feedback
loading